| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submitted: 03-apr-2019.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.The pump has been returned and evaluated by product analysis on 02-apr-2019 with the following findings: device evaluation: on investigation, contamination was found under the contacts of all they keypad buttons; however, the keypad buttons all had normal response when tested.The battery compartment was noted to be cracked and the display was dim/faded/discolored.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a case/condition issue, a keypad button issue and a display issue.This report is made based on results of investigation completed on (b)(6) 2019.